# SDR MWEA001269

- Difficulty date: December 28, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9915577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT INTERCOSTAL BOTTOM FLANGE IS CRACKED AT STATION 313 INBETWEEN LONGERON 30 AND 29 RIGHT.  --  FABRICATED AND INSTALLED INTERCOSTAL AND ANGLES.
